Vol. 10, issue 10, article # 15

pdf Shelekhov A. P. Uniform approximation in application to small perturbation methods in problems of statistical analysis of Doppler measurements. // Atmospheric and oceanic optics. 1997. V. 10. No. 10. P. 771-776.
Copy the reference to clipboard

We study two approaches to statistical analysis of the frequency measurements of non-Gaussian signal of the Doppler lidar when using the perturbation method. The first approach uses the perturbation method proposed for analysis of a random Gaussian signal. The second approach is based on renormalization of the average spectrum parameters. When applying the first method, one faces the difficulties associated with nonuniform approximation and physical interpretation of the results. It is shown that renormalization of the average spectrum parameters gives rise to a perturbation theory series for estimating Doppler frequency. This series meets the requirement of the uniform approximation and allows the interpretation of obtained results.